# SDR DXTR20130131001

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N826QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600782
- Aircraft time: 3,144 hours, 2,531 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Torque Tube
- Part number: 55421029
- Condition: Cracked
- Location: Nlg Door
- Part time: 3,144 hours, 2,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG DOOR TORQUE TUBE ASSY CRACKED AT WELD ON RT SIDE.  INSTALLED NEW NLG TORQUE TUBE ASSY, PN 5542102-9, REF MM 32-21-01.
